# SDR SWAA2023080985890

- Difficulty date: August 5, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 38,362 hours, 23,630 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SLIDE LIGHT AT THE FORWARD ENTRY DOOR DOES NOT ILLUMINATE.<[01] REPLACED EMERGENCY EXIT SLIDE LIGHT AT FWD ENTRY AND PERFORMED GOOD FUNCTIONAL TEST PER AMM 33-51-04-960-801.;[02] CERTIFY CORRECTIVE ACTION 1;[03] VERIFIED CORRECTIVE ACTION #1.
